MathSciNet Relay Station
MathSciNet bibliographic data
MR654854 (83i:58030) 58E12 (53A10 53C42 58E20)
Sacks, J.; Uhlenbeck, K. Minimal immersions of closed Riemann surfaces. Trans. Amer. Math. Soc. 271 (1982), no. 2, 639–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement